All I want to do is sleep all day on 40mg of Paxil. I do drink wine before bed and have tried to stop, but can't sleep. I have been putting things off, like grocery shopping for days, because I rather lay down on the couch. Have not left house in 3 days. Been on 20 mg for 20 days and then on 40mg for the last 14 days. 34 days on Paxil and I feel so tired. Anxiousness is gone, but now I am lazy. Should I stay on this? Dr. gave me Ambin, I must walk in my sleep with it, because objects were moved in house and I don't remember anything my husband tells me happens at night. So no more Ambin, and hello wine. My ? is is my tiredness wine with the Paxil. If so What can I do to sleep? Tried taking Paxil at night but no difference than in the morning.
26 Oct 2011
Hello yhwh11. I understand fully. I also am paxil, (paroxetine) 30mg. Also tired. Helps my anxiety though. What I do is cut my dose into 3,ther by , spliting it out through out my day. It helps to cut down on that fatique. You really wouldn't have that sleepy feeling as badly as you are now, or at least less of it.I wouldn't mix the two for any length of time, meaning the wine and paxil. Not a good idea considering you're on 40mg. What I take to help me sleep is remeron (mirtazapine) A hefty dose of it. Or try trazodone, not as strong as ambien, but effective to help you get some sleep, along with minimal side effects. I suspect your ambien was to strong a dose.best to you.pled
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am not a drinker. But found out it helps to shut my mind down at night so I can sleep. I have racing thoughts at night and the Trazodone, 150mg I ...
2 answers • 11 Oct 2010
I also think I am starting menopause. I sleep maybe an hour or two a night not by choice, I cannot sleep, which is causing me migraines I have had ...
1 answer • 5 May 2012
I was prescibed paxil but dont feel a change other than feeling disconnected in a way that im not crying anymore. I worry alot, always stressed and ...
6 answers • 24 Apr 2013